# SDR EPUA201904296001

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Aircraft time: 42,717 hours, 56,663 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 1143800123
- Part serial: 191
- Condition: Frozen
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS THAT THE AIRSPEED INDICATOR ON CAPTAIN SIDE FROZE AFTER ROTATION, THEN JUMPED UP 20 KIAS.  ERRATIC INDICATIONS FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE REPLACED CAPTAIN AIRSPEED INDICATOR, OPERATIONAL CHECK FLIGHT GOOD.
